The short analytic proof of the friendly numbers problem, “THIS PAPER HAS BEEN WITHDRAWN” Author: Ikorong Gilbert Pages: 158-171 Date Published: 31-08-2013 Download PDF View Full Article
Unboundedness of classical global solutions of parabolic equations with forcing terms Author: Norio Yoshida Pages: 172-179 Date Published: 03-09-2013 Download PDF View Full Article
Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations Author: Bakari Abbo, Youssouf Pare, Bassono Francis, Marayi Choroma, Blaise Some Pages: 180-184 Date Published: 04-10-2013 Download PDF View Full Article
A Totient Function Inequality Author: N. Carella Pages: 185-189 Date Published: 09-11-2013 Download PDF View Full Article
Application of Adomian decomposition method to solving some kinds of partial differential equations and system of partial differential equations Author: Justin Mouyedo Loufouilou, Gabriel Bissanga, Bassono Francis, Youssouf PARE Pages: 190-198 Date Published: 19-11-2013 Download PDF View Full Article
On axially symmetric solutions of the Navier-Stokes equations Author: Alexander S. Rabinowitch Pages: 199-206 Date Published: 20-11-2013 Download PDF View Full Article